Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

What can i do to remove the Guttate psorriasis marks?

I've never had psoriasis, but 2 years ago I had Guttate psorriasis athe age of 34yrs. It lasted for 3-4 months, it was terribly itchy and I scratched until it bled. It went away, but left terrible skin deep dark marks. I've tried almost every topical cream and oil available, but I still have the marks. What can i do to remove these marks?

Asked On : Mon, 5 Apr 2010
Answers:  3 Views:  589
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
pigmentation of guttate psoriasis tends to long last
you need to consult dermatologist
apply good sunscreen lotion twice a day
drink more water
microderma ,peeling ,roller ,IPL will improve yourr condition
it will take time but surely make you satisfy.
i hope i answered your question .
Answered: Tue, 13 Dec 2011
I find this answer helpful
  Anonymous's Response

Hi.. Various skin pigmentation products are available in the market these days.. But my favorite is skin bright product... I use this to reduce the dark spot that occurs due to acne.. It should be effective with your problem too.. Try it if you have not tried it.. If none of the products are helping you, then you can try derma abrasion procedure.... Its a non invasive and very effective procedure.. Discuss with your doctor to know about this...

Answered: Tue, 13 Apr 2010
  User's Response
psoriasis can be very well treated so seek appropriate medical homoeopathic help in ur vicinity dont worry it had been very well treated and will be treated in future as well
Answered: Mon, 12 Dec 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor